# SDR 97ZZZX3507

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205UC
- Make and model: Bolkms BO105CBS
- Aircraft serial: S668
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 4638205005
- Condition: Cracked
- Location: Transmission
- Part time: 3,886 hours
- Component: 4638001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST FOUND CRACKED AT WEBBING BETWEEN BOLT HOLES.  REPLACED MAST WITH OVERHAULED ASSY, S/N 913.
